| Model Number |
DFR00V |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Disturbances (2140)
| Date of Event |
09/06/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the iol (intraocular lens) was explanted from the patient's right eye due to blurry vision and glare.The explanted iol was discarded.The replacement lens is a dcb00.There was no patient injury such as a capsule tear, incision enlargement, vitrectomy or sutures.Reportedly, the patient is doing well post operative.No further information was provided.
Additional Manufacturer Narrative
Ethnicity: information unknown/asku.Device evaluation: product testing could not be performed as the product was not returned.The reported event could not be verified, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the product were reviewed.The product was manufactured and released according to specifications.A search revealed that no other complaints were received for this production order.Conclusion: based on the investigation, no product deficiency was identified.Attempts have been made to obtain the missing information; however, the customer was unable to provide it.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Corrected data: in review, it was noticed that the code "4109 - historical data analysis" was inadvertently not entered in the section "h6 - type of investigation" of the initial mdr report; therefore, the information has been captured in this supplemental mdr report and the following field was updated accordingly: section h6 - type of investigation: 4109.All pertinent information available to johnson and johnson surgical vision, inc.Has been submitted.